We review recent results on asymptotic lattices and their integrable reductions. We present the theory of general asymptotic lattices in R-3 together with the corresponding theory of their Darboux-type transformations. Then we find a novel permutability theorem for Bianchi surfaces, which can be reinterpreted as a discrete version of the Bianchi-Ernst system and coincides with an equation recently introduced by Schief (Schief W K 2001 Stud. Appl. Math. 106 85-137). Using the well known connection between the Bianchi and Ernst systems, we also propose the discrete analogue of the Ernst system. Finally, we present the theory of the discrete analogues of isothermally asymptotic (Fubini-Ragazzi) nets together with their transformations.

Asymptotic lattices and their integrable reductions: I. The Bianchi-Ernst and the Fubini-Ragazzi lattices / M., Nieszporski; A., Doliwa; Santini, Paolo Maria. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 34:48(2001), pp. 10423-10439. ((Intervento presentato al convegno 4th International Meeting on Symmetries and Integrability of Difference Equations (SIDE IV) tenutosi a TOKYO, JAPAN nel NOV 27-DEC 01, 2000 [10.1088/0305-4470/34/48/308].

Asymptotic lattices and their integrable reductions: I. The Bianchi-Ernst and the Fubini-Ragazzi lattices

SANTINI, Paolo Maria
2001

Abstract

We review recent results on asymptotic lattices and their integrable reductions. We present the theory of general asymptotic lattices in R-3 together with the corresponding theory of their Darboux-type transformations. Then we find a novel permutability theorem for Bianchi surfaces, which can be reinterpreted as a discrete version of the Bianchi-Ernst system and coincides with an equation recently introduced by Schief (Schief W K 2001 Stud. Appl. Math. 106 85-137). Using the well known connection between the Bianchi and Ernst systems, we also propose the discrete analogue of the Ernst system. Finally, we present the theory of the discrete analogues of isothermally asymptotic (Fubini-Ragazzi) nets together with their transformations.
01 Pubblicazione su rivista::01a Articolo in rivista
Asymptotic lattices and their integrable reductions: I. The Bianchi-Ernst and the Fubini-Ragazzi lattices / M., Nieszporski; A., Doliwa; Santini, Paolo Maria. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 34:48(2001), pp. 10423-10439. ((Intervento presentato al convegno 4th International Meeting on Symmetries and Integrability of Difference Equations (SIDE IV) tenutosi a TOKYO, JAPAN nel NOV 27-DEC 01, 2000 [10.1088/0305-4470/34/48/308].
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/85933
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 13
social impact